# SDR IXXA20251028067

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 104,328 hours, 34,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ADVISED ENTRY LIGHT INOPERATIVE. AFTER FURTHER INVESTIGATION MAINTENANCE FOUND IT WAS THE EMERGENCY LIGHT.  OPERATIONAL CHECK OF EMERGENCY LIGHT IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 33-51-00 NOTED NO FAULTS.
